# SDR BAQA081557

- Difficulty date: December 2, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N577LF
- Make and model: Urocop EC135P1
- Aircraft serial: 0140
- Aircraft time: 269 hours
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: L284M30C1001
- Part serial: 352
- Condition: Failed
- Location: Fuel Cell
- Part time: 269 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FUEL QUANTITY DEGRADE ON DISPLAY.  TEST INDICATED BAD PROBE FROM AFT TANK.
